# SDR AMTA200301254

- Difficulty date: September 29, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER DENTED.  REPAIRED STRINGER IAW MFG ER 03-3629 AND SRM 53-00-03, FIG. 201.(K)
